Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Constructing geometrically equivalent hyperbolic orbifolds

David McReynolds, Jeffrey S Meyer and Matthew Stover

Algebraic & Geometric Topology 17 (2017) 831–846
Abstract

We construct families of nonisometric hyperbolic orbifolds that contain the same isometry classes of nonflat totally geodesic subspaces. The main tool is a variant of the well-known Sunada method for constructing length-isospectral Riemannian manifolds that handles totally geodesic submanifolds of multiple codimensions simultaneously.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 18.206.177.17 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
arithmetic lattices, hyperbolic manifolds, totally geodesic submanifolds
Mathematical Subject Classification 2010
Primary: 51M10, 58J53
Secondary: 11F06
References
Publication
Received: 24 July 2015
Revised: 28 August 2016
Accepted: 8 September 2016
Published: 14 March 2017
Authors
David McReynolds
Department of Mathematics
Purdue University
150 N. University St.
West Lafayette, IN 47907
United States
Jeffrey S Meyer
Department of Mathematics
California State University, San Bernardino
5500 University Parkway
San Bernardino, CA 92407-2318
United States
Matthew Stover
Department of Mathematics
Temple University
1805 N Broad St.
Philadelphia, PA 19122
United States